# SDR CA011113023

- Difficulty date: November 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 601350061
- Condition: Cracked
- Location: Engine Bay
- Part time: 14,363 hours, 14,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ON REPAIR INSPECTION. 0.5 INCH CRACK FOUND AT ONE LOCATION ON TIP WEB 7TH RIVET TO THE RIGHT OUT FROM BL 0 (CLOSE TO RBL 9.50). AIRCRAFT FERRIED FROM CINCINNATI TO HOT SPRINGS FOR REPAIR. WHILE PERFORMING SB A601R-53-059.
